# SDR FDEA202303170451

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 74,538 hours, 18,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT AFT FUSELAGE SKIN RIGHT HAND SIDE APU EXHAUST   CUTOUT APPROXIMATELYSTATION 2140 LONGERON 37 RIGHT.  EXISTING REPAIR AT AFT FUSELAGE SKIN RIGHT HAND SIDE APU EXHAUST CUTOUT   APPROXIMATELY STATION 2140 LONGERON 39 RIGHT EVALUATED AND FOUND REPAIRED IN   ACCORDANCE WITH SRM 53-00-00-2R REPAIR GENERAL FIGURE 204. EO # 1-5100-7-5001B7 PT1   TITLE: STRUCTURES - REPAIR CATALOG -MD11-REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
